# SDR ASAA2023081144553

- Difficulty date: August 11, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 40,594 hours, 11,906 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE 1 FAULT CODE 75-20451 VBV POSITION SIGNALS DISAGREE SHORT TIME FAULT DISCOVERED WHILE ACCOMPLISHING T/C 78273000. GROUNDED - YES. ON DEFERRAL.
